Moderna’s COVID vaccine causing bizarre side effects
The side effects of COVID-19 vaccinations already have been documented to include a sore arm at the point of the shot, feeling tired, headache, feeling achy, feeling sick, but they are expected not to last more than a week.
But now there’s a new one: COVID arm.
It’s caused by Moderna’s vaccine, and The Sun reports it appears around a week after getting a shot.
Doctors say it only affects a few patients. And, the Sun said, physicians insist that people who do get it still should get the second dose.
TRENDING: Moderna’s COVID vaccine causing bizarre side effects
“We want to reassure people that [COVID arm] is a known phenomenon,” explained Dr. Esther Freedom, of Massachusetts General.
“Having a big red splotch on your arm for a couple of days may not be fun but the reality is there’s no need to panic and no reason not to get your second shot.”
The vaccine, predicted by some to be 95% effective, is being used in the United States already but not yet in the United Kingdom.
It’s similar to the mRNA tech that is used in the Pfizer medicine.